# SDR DALA2025080505865

- Difficulty date: August 4, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 59,610 hours, 31,064 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Counter
- Condition: Damaged
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LAMINATE IN FWD GALLEY COSMETICALLY DAMAGED.   REPLACED LAMINATE IN FWD GALLEY PER P.S. 900-9-1-11 NO 16.
